MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 5101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Micturition Urgency (1871); Urinary Incontinence (4572)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a neurostimulator had their device explanted as they felt it was ineffective in treating their urge urinary incontinence symptoms.The patient declined troubleshooting and reprogramming.The procedure was completed (b)(6) 2026.No other patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon block d10: model number/catalog number: 1201 serial number: (b)(6) batch/lot number: al1sb41218 model/catalog description: tined lead unique identifier (udi) #(b)(4) block g4: premarket / 510(k) # - additional premarket/510(k) p190006.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50308178
Report Number2124215-2026-44422
Device Sequence Number10635298
Product Code EZW
UDI-Device Identifier10810005340479
UDI-Public(01)10810005340479(11)240716(17)270716
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5101
Device Catalogue Number5101
Device Lot NumberAX1G199807
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/18/2026
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexFemale